# SDR YENA201710130843

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 30,731 hours, 19,377 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT DISARM.  ADJUSTED THEUPPER & AFT STOPS IAW AMM 52-41-00. OPS CHECKED GOOD.
